- Volume 23, Number 4A (2017), 2129-2180.
Convergence rate of the powers of an operator. Applications to stochastic systems
We extend the traditional operator theoretic approach for the study of dynamical systems in order to handle the problem of non-geometric convergence. We show that the probabilistic treatment developed and popularized under Richard Tweedie’s impulsion, can be placed into an operator framework in the spirit of Yosida–Kakutani’s approach. General theorems as well as specific results for Markov chains are given. Application examples to general classes of Markov chains and dynamical systems are presented.
Bernoulli, Volume 23, Number 4A (2017), 2129-2180.
Received: May 2014
Revised: August 2015
First available in Project Euclid: 9 May 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Delyon, Bernard. Convergence rate of the powers of an operator. Applications to stochastic systems. Bernoulli 23 (2017), no. 4A, 2129--2180. doi:10.3150/15-BEJ778. https://projecteuclid.org/euclid.bj/1494316815